# SDR SWAA2024040958873

- Difficulty date: March 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294-S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE LOCATED BS 294.5 AND S-17R AT FWD GALLEY AREA.  REPLACED BRACKET AND FASTENER ON  SUPPORT ANGLE IAW SRM 51-40-02 AND DWG 141A8310 SHEET 33 R-.
